# SDR UIEA2023050900439

- Difficulty date: May 8, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 113,511 hours, 23,184 cycles
- System (JASC): 2300 · Communications System
- Part: Elt
- Part number: 115132405962
- Part serial: 11513241
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPERNUMERARY PORTABLE ELT AUTOMATIC RELEASE SEAL DAMAGE. P/N 1151324-1 S/N 1151324-05962 06 NOV 23( REMOVED AND INSTALLED PORTABLE ELT AT SUPERNUMERARY POSITION AS PER B767-300F  AMM 25-60-10. NO FURTHER DEFECTS NOTED )
